A note on the theorems of paley and stein
Abstract
We show that, under the conditions of the theorems of Paley and Stein, a system with bounded norms in L∞ can be replaced by a system with bounded norms in the space of functions of bounded mean oscillation.Downloads
Published
25.04.2000
Issue
Section
Short communications
How to Cite
Kirillov, S. A. “A Note on the Theorems of Paley and Stein”. Ukrains’kyi Matematychnyi Zhurnal, vol. 52, no. 4, Apr. 2000, pp. 562-6, https://umj.imath.kiev.ua/index.php/umj/article/view/4447.